# SDR C2XA10TY161

- Difficulty date: October 7, 2010
- Submitted: October 12, 2010
- Operation: Air carrier
- Aircraft: N36915
- Make and model: Emb EMB-145LR
- Aircraft serial: 145421
- Aircraft time: 22,927 hours, 17,279 cycles
- System (JASC): 7160 · Engine Air Intake System
- Part: Inlet
- Part number: 14575001409
- Part serial: NC0950
- Condition: Corroded
- Location: Nr 1 Engine
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 1 ENGINE AIR INLET HAS 36 BOLT HOLES THAT ARE CORRODED.  REPAIRED FLANGE HOLES BY REMOVING PREVIOUS BUSHING REPAIRS, REAMED HOLES AND INSTALLED COUNTERSUNK BUSHINGS IAW EC5420-01158 REV C.
